Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ashes

pics of my scarring...help?

Recommended Posts

Hi. I took about four pictures of my face. I have very few pimples left; however, I'm left with horrible scarring. What can be done about it? I see a dermatologist but he really doesnt say much about my scarring. What kind of scarring is this?

http://img.photobucket.com/albums/v408/kra...hs/000_1514.jpg

http://img.photobucket.com/albums/v408/kra...hs/000_1513.jpg

http://img.photobucket.com/albums/v408/kra...hs/000_1512.jpg

http://img.photobucket.com/albums/v408/kra...hs/000_1509.jpg

Share this post


Link to post
Share on other sites

Hello. I don't know what kind of scrring that is called, but I have similar scarring as that. I went to my derm today and he wasn't very helpful either. I don't have any active pimples either (knock on wood) but my acne has just recently cleared up. He said over time it may fade and then I will be able to see what kind of lasting scarring I am left with and then there are options like dermabrasion and laser and cosmetic surgery. So I am not really sure, but I'd love to know the same things u r wondering.

Share this post


Link to post
Share on other sites

I don't think I can help with your scarring. I just wanted to comment on your eyes. Very nice eyes. wub.gif

~El Sol

Share this post


Link to post
Share on other sites

It is hard to tell what kind of scarring you have due to all the redness. You may want to get VBeam done to get rid of the redness and it will be easier to tell what is going on. Or you can wait for the redness to go away on its own. Are there many indents?

Share this post


Link to post
Share on other sites

What is all the redness from? And will the VBeam cause me to break out? I'm tired of walking around looking like this...Ugh. sad.gif

The dermatologist has me on Finesca and Klaron on my left side of my face, and Tazorac and Klaron on the right side. He is checking to see what one works best. BUt someone told me the Taz should be clearing the red marks, but it isnt? *sigh*

Guess I'll just see what the derm says when I see him in Feb.

Share this post


Link to post
Share on other sites
What is all the redness from? And will the VBeam cause me to break out? I'm tired of walking around looking like this...Ugh. sad.gif

The dermatologist has me on Finesca and Klaron on my left side of my face, and Tazorac and Klaron on the right side. He is checking to see what one works best. BUt someone told me the Taz should be clearing the red marks, but it isnt? *sigh*

Guess I'll just see what the derm says when I see him in Feb.

Share this post


Link to post
Share on other sites

Actually it looks like you don't really have any scars- just red marks. Compared to my face your face looks very smooth. I dont really have acne all that bad anymore, I'm just left with bad scars. The red marks will go away in time and your face should not be that bad. hopefully...

You are actually very pretty smile.gif

good luck!

kapone

Share this post


Link to post
Share on other sites

It looks like they are just redmarks. There's a board on Red Marks so you might want to check it out. I agree that you have very pretty eyes (remind me a bit of Fiona Apple's eyes).

Share this post


Link to post
Share on other sites

Hello.

My sister has the same exact scarring as you do. She is applying a vitamin E serum on the effected areas everyday, and I must say, her scars are really beginning to fade.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×